# SDR N6WA20140320001

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 15,799 hours, 10,556 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON LT ENG MULTIPLE FAN BLADES DAMAGED.  PERFORMED BIRD STRIKE INSP IA WCRJ700 AMM 05-51-25 & 72-00-00.   NO BIRD REMAINS PRESENT IN THE CORE PATH, NO VISIBLE DAMAGE.
